# SDR AALA201901039018

- Difficulty date: January 2, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 48,393 hours, 30,974 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 29,640 hours, 13,999 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Compressor
- Part time: 29,640 hours, 13,999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THORUGH 30,000 FT, TWO BANGS, ECAM COMPRESSOR STALL ON THE NR 2 ENGINE.   FOLLOWED ECAM/ECAM CLEARED.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE 2 ENGINE IAW JC 26L40071001.  INSPECTION REVEALED DAMAGE TO MULTIPLE STAGES OF HIGH PRESSURE COMPRESSOR BLADES AND DETERMINED THE CAUSE FOR REMOVAL OF THIS ENGINE.
